# SDR C2XA00IA119

- Difficulty date: April 30, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 12032943001
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH - FLT 205B, DURING FLIGHT, CREW REPORTED THE LEFT HAND MAIN LANDING GEAR FORWARD DOOR WOULD NOT CLOSE WHEN THE GEAR WAS RETRACTED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED GEAR DOOR SEQUENCE VALVE IAW EMB120 MM 32-32-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
